# SDR DALA2018031301584

- Difficulty date: March 12, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 59,320 hours, 32,435 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB WEB AT STA YV 157.7 LEFT SIDE NEAR STAB SCREWJACK HAS DAMAGE. REPAIR PER ERA 566268-14 REV ORG.
